EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-3510 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
01/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitants: 6540654 02-020-11-0335 - truliant ps cem fem ps cem right sz 3.5; 6590000 201-78-81 - 3"" trocar, mod.Hex 2pk; 6630287 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t".The product associated with the reported event is within the scope of recall z-0023-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
(b)(4).It was reported that approximately 39 months after a right total knee replacement procedure, the patient has experienced prosthesis wear.No further issues or complications were reported.No additional information is available.